# SDR DU4R2009392

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 867 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CRACKED STRINGER CLIP ATTACHED TO FRAME AT BS 867 AND STR 1, AFT CABIN CEILING.
